Just a quick note to say hi! hello you think im withdrawling off my methadone im at 64 mgs tues. tomarrow i will be at 59 mgs im going down 5 mgs a week. hopefully that will be ok? I didnt think you wd till you get to the lower numbers 30mgs or 20mgs . But what i keep feeling is nausea,cold,like someone sitting on your stomach, some time dizzylike short of breath. i would only get it a few times a day now more and more. no one really can tell me they say its anxiety? if its withdrawls its going to get worse is it?
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.